# SDR EE4Y20230515672

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 47,561 hours, 33,091 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Part number: 5547100400000
- Part serial: TS3732
- Condition: Defective
- Location: Zone 300
- Part time: 47,561 hours, 33,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE FINAL AIRCRAFT EXTERNAL CLEANING, IT WAS FOUND THE RUDDER P/N 5547100400000 S/N 5547100400000, LEADING EDGE LOWER SECTION WITH MISSING MATERIAL ON LOWER AREA. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL UNDER AIRBUS DOSSIER  81061231 AND COOPESA´S JOB A1M100 ITEM  997-1
